MathSciNet Relay Station
MathSciNet bibliographic data
MR2218873 (2007i:82054) 82C22 (60K35 82C20 82C43)
Bovier, A.; den Hollander, F.; Nardi, F. R. Sharp asymptotics for Kawasaki dynamics on a finite box with open boundary. Probab. Theory Related Fields 135 (2006), no. 2, 265–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement